# SDR SIMA20140318006

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 26,273 hours, 22,271 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Corroded
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAKEOFF CONFIG CHECK GETS YOU AURAL WARNING, BRAKES, EVEN THOUGH THE PARKING BRAKES ARE OFF WITH THE BRAKES ON LIGHT EXTINGUISHED.  FOUND CONNECTOR CONNECTION TO PRESS SWITCH TO BE CORRODED, BRAKE.  R & R PRESS SWITCH IAW AMM 32-44-07.  CLEANED PLUG END IAW WM 20-50-00.  OPERATIONS CHECK PERFORMED IAW AMM 31-51-00-700-801, OPERATIONS CHECKED GOOD.
